Dragomir, S. (2022). Reverses of Féjer's Inequalities for Convex Functions. Caspian Journal of Mathematical Sciences, 11(1), 217-228. doi: 10.22080/cjms.2021.20097.1559
MLA
Sever Dragomir. "Reverses of Féjer's Inequalities for Convex Functions", Caspian Journal of Mathematical Sciences, 11, 1, 2022, 217-228. doi: 10.22080/cjms.2021.20097.1559
HARVARD
Dragomir, S. (2022). 'Reverses of Féjer's Inequalities for Convex Functions', Caspian Journal of Mathematical Sciences, 11(1), pp. 217-228. doi: 10.22080/cjms.2021.20097.1559
CHICAGO
S. Dragomir, "Reverses of Féjer's Inequalities for Convex Functions," Caspian Journal of Mathematical Sciences, 11 1 (2022): 217-228, doi: 10.22080/cjms.2021.20097.1559
VANCOUVER
Dragomir, S. Reverses of Féjer's Inequalities for Convex Functions. Caspian Journal of Mathematical Sciences, 2022; 11(1): 217-228. doi: 10.22080/cjms.2021.20097.1559